Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had implant. Eating loads of food. Headache, lower back pain, abdomial pain. Brown discharge, clots white and stringy. Causes?

hi i had the implant in on the 15th march i have been feeling really hormonal i have been eating loads of food im never full last week i had a fever felt unwell headache my body felt very weak and yestoday i had lower back pain, abdomial pain and today i started with brown discharge which has now gone dark with clots which look white and stringy
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. After implant initial few periods will be irregular, which needs no attention. And eating problem, you can always do exercise and lose weight. Body weakness could be due to anaemia , and your other symptoms are unrelated to implant.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor